American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] N. D. Lane and P. Scherk. Characteristic and order of differentiable points in the conformal plane . Trans. Amer. Math. Soc. 81 (1956) 358-378. MR 0079293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chuan-Chih Hsiung. On differential geometry of hypersurfaces in the large . Trans. Amer. Math. Soc. 81 (1956) 243-252. MR 0076387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Matthew P. Gaffney. Hilbert space methods in the theory of harmonic integrals . Trans. Amer. Math. Soc. 78 (1955) 426-444. MR 0068888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. W. Green. Surfaces without conjugate points . Trans. Amer. Math. Soc. 76 (1954) 529-546. MR 0063097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harley Flanders. Development of an extended exterior differential calculus . Trans. Amer. Math. Soc. 75 (1953) 311-326. MR 0057005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. Ambrose and I. M. Singer. A theorem on holonomy . Trans. Amer. Math. Soc. 75 (1953) 428-443. MR 0063739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kentaro Yano. On $n$-dimensional Riemannian spaces admitting a group of motions of order $n(n-1)/2+1$ . Trans. Amer. Math. Soc. 74 (1953) 260-279. MR 0052860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] O. G. Owens. The integral geometry definition of arc length for two-dimensional Finsler spaces . Trans. Amer. Math. Soc. 73 (1952) 198-210. MR 0051570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. B. Myers. Curvature of closed hypersurfaces and non-existence of closed minimal hypersurfaces . Trans. Amer. Math. Soc. 71 (1951) 211-217. MR 0044884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chuan-Chih Hsiung. A general theory of conjugate nets in projective hyperspace . Trans. Amer. Math. Soc. 70 (1951) 312-322. MR 0043515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Chuan-Chih Hsiung. Rectilinear congruences . Trans. Amer. Math. Soc. 66 (1949) 419-439. MR 0031799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chenkuo Pa. Some theorems on rectilinear congruences and transformations of surfaces . Trans. Amer. Math. Soc. 65 (1949) 360-371. MR 0030266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. Greer and P. O. Bell. A study of analytic surfaces by means of a projective theory of envelopes . Trans. Amer. Math. Soc. 64 (1948) 253-267. MR 0026841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Don Mittleman. The unions of trajectorial series of lineal elements generated by the plane motion of a rigid body . Trans. Amer. Math. Soc. 64 (1948) 498-518. MR 0027572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Buchin Su. Descriptive collineations in spaces of $K$-spreads . Trans. Amer. Math. Soc. 61 (1947) 495-507. MR 0020841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Su-Cheng Chang. Contributions to projective theory of singular points of space curves . Trans. Amer. Math. Soc. 61 (1947) 369-377. MR 0020829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. O. Bell. A study of the projective differential geometry of surfaces by means of a modified tensor analysis . Trans. Amer. Math. Soc. 60 (1946) 22-50. MR 0016230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. A. MacColl. Geometrical characterizations of some families of dynamical trajectories . Trans. Amer. Math. Soc. 60 (1946) 149-166. MR 0016224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edward Kasner and John DeCicco. Geometry of the Fourier heat equation . Trans. Amer. Math. Soc. 60 (1946) 119-132. MR 0016985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John DeCicco. Equilong maps of the $\infty\sp 3$ circles . Trans. Amer. Math. Soc. 59 (1946) 42-53. MR 0014755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Su-Cheng Chang. A new foundation of the projective differential theory of curves in five-dimensional space . Trans. Amer. Math. Soc. 59 (1946) 132-165. MR 0015262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Donald P. Ling. Geodesics on surfaces of revolution . Trans. Amer. Math. Soc. 59 (1946) 415-429. MR 0015880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yung-Chow Wong. Contributions to the theory of surfaces in a 4-space of constant curvature . Trans. Amer. Math. Soc. 59 (1946) 467-507. MR 0016231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John DeCicco. Dynamical and curvature trajectories in space . Trans. Amer. Math. Soc. 57 (1945) 270-286. MR 0011580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. B. Myers. Arcs and geodesics in metric spaces . Trans. Amer. Math. Soc. 57 (1945) 217-227. MR 0011792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] V. G. Grove. A general theory of surfaces and conjugate nets . Trans. Amer. Math. Soc. 57 (1945) 105-122. MR 0011582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Aaron Fialkow. Conformal differential geometry of a subspace . Trans. Amer. Math. Soc. 56 (1944) 309-433. MR 0011023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas C. Doyle. Tensor theory of invariants for the projective differential geometry of a curved surface . Trans. Amer. Math. Soc. 55 (1944) 306-348. MR 0009877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Edward Kasner and John DeCicco. A generalized theory of dynamical trajectories . Trans. Amer. Math. Soc. 54 (1943) 23-38. MR 0008471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edwin J. Purcell. Flat space congruences of order one in $[n]$ . Trans. Amer. Math. Soc. 54 (1943) 57-69. MR 0009489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2